# SDR USAA2011051391853

- Difficulty date: May 6, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,987 hours, 16,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - CORROSION ON FUSELAGE EXTERNAL SKIN AT FR28, S38L, LBL 45.  REPAIRED FUSELAGE EXTERNAL SKIN AT FR28, S38L, LBL45 IAW A320 SRM 53-21-11.
